Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner basis solution of constrained interpolation problems
Author(s) Patrick Fitzpatrick, Henry O'Keeffe
TypeArticle in Journal
AbstractThis paper extends previous work of the authors on recursive Gröbner basis techniques in coding theory, Pade approximation, partial realization, interpolation, and modeling discrete-time behaviours. We present a general algorithm, applicable to a wide range of constrained interpolation problems in coding theory and systems theory, including list decoding and M-Pade approximation.
KeywordsGröbner basis, interpolation, coding theory, systems theory, M-Pade, list decoding, Sudan's algorithm, soft-decision decoding
Length21
File
LanguageEnglish
JournalJournal of Linear Algebra and Applications
Pages533-551
Year2002
Translation No
Refereed No
Webmaster